# SDR AALA202510068809

- Difficulty date: September 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON HANDLE SLIDING WINDOW CAPTAIN SIDE IN COCKPIT. MAINTENANCE REPLACED HANDLE ASSEMBLY SLIDING WINDOW CAPTAIN SIDE IN COCKPITIAW CMM 56-12-12. R
